default-icon
Hcg injection
Hi..my name is Nishitha.i am 22weeks pregnant.in my 4th month I had spotting and my doctor prescribed me hcg injection and now she said injection is not required.can I stop hcg injection suddenly does it cause any hormone problems
1453 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Dear ,dont worry , Fallow your treating doctor ,,,
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +154
Consult with a doctor
Online now
Since you had spotting so your gynaecologist has advice for injection now you may not require it so she has stop. Please for any queries you should consult your gynaecologist as she is the treating doctor
Next Steps
Consult your gynaecologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
I would advise you to continue the treatment of your treating doctor. Can't comment on the condition without the proper history and information.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.